# SDR 03FDEA01950

- Difficulty date: November 19, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OUTBOARD FLAP, FOUND INBOARD HINGE FITTING LOWER MOUNTING MATING   SURFACE CORRODED AS MARKED (WING SIDE). RT WING O/B FLAP, I/B HINGE FITTING LOWER MOUNTING MATING SURFACE CORROSION   REMOVED & REPLACED AS PER FEDEX EA 1-5740-74250. WINGS - LT & RT OUTBOARD   FLAP - INBOARD HINGE BRACKET ASSEMBLY CORROSION.
